# SDR QXEA0202202

- Difficulty date: December 18, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 2,712 hours, 2,193 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D30BH14
- Part serial: 382
- Condition: Failed
- Location: Fuel System
- Part time: 2,712 hours, 2,193 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI- LEFT FUEL LOW PRESSURE CAUTION MESSAGE ON PRIMARY EICAS.  REMOVED AND REPLACED LEFT HAND ENGINE INLET PRESSURE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
